# SDR ABXA000065

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 39149922
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FUSELAGE FRAME FOOT FITTING AT STATION 579 RIGHT CRACKED AT BOLT HOLE.  REPLACED FITTING IAW DC9 SRM 51-30-5.
